# SDR DALA1128979875

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE, STA 200 BETWEEN BL-0 AND RBL-22 HAS CORROSION. REMOVED CORR FLOOR SUPPORT ANGLE STA 200 BETWEEN BL-0 TO RBL-22 IAW SRM 51-10-3 PG46, PARA 26, MATERIAL ORIGINAL THICKNESS .063, MATERIAL LOSS .024 FOUND MATERIAL  OUT OF LIMITS IAW SRM 53-01, FIG 1, SHEET 3, PG8, FABED SUPPORT ANGLE WITH EXTRUSION IAW SRM 53-13-1 LOCATED AND DRILLED HOLES IAW SRM 51-10-4, PG 1, PARA 2, TREATED INSTALLED IAW SRM 51-30-5, COMPLRETED.
